# SDR ASAA2019110541237

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,444 hours, 14,205 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. CREW - AIRCRAFT RELEASED PER MEL 21-32B, RIGHT HAND PACK TEMP CONTROLLER INOP. IN JNU - AFTER BITE CK OF #2 TEMP CONT PROB CLEARED. LIGHTS CK GOOD. CLEARS MEL 21-32B.
